# SDR AALA202203119104

- Difficulty date: March 10, 2022
- Submitted: March 11, 2022
- Operation: Air carrier
- Aircraft: N866NN
- Make and model: Boeing 737*
- Aircraft serial: 40584
- Aircraft time: 33,657 hours, 13,913 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED; AFT LEFT LAVATORY DOOR LOCK DOES NOT WORK. **SUPPLEMENTAL REPORT WILL BE SUBMITTED.** (OPEN)
